< Terug naar vorige pagina

Publicatie

Efficient DQMOM for Multivariate Population Balance Equations and Application to Virus Replication in Cell Cultures

Tijdschriftbijdrage - Tijdschriftartikel Conferentiebijdrage

Tijdschrift: IFAC-PapersOnLine
Issue: 1
Volume: 48
Pagina's: 29 - 34
Jaar van publicatie:2015
Trefwoorden:Heterogeneity, Population balance modeling, Multidimensional partial differential equations, Direct quadrature method of moments, Monomial cubatures, Virus replication, Cell cultures